# SDR 06FDEA1934

- Difficulty date: May 16, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 45,688 hours, 7,125 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: ARC2126502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP, INBOARD FLAP HINGE, AFT FITTING AFT HOLE FOUND CORRODED.  COMPLIED WITH FEDEX EA 1-5750-97760, WINGS OUTBOARD TRAILING EDGE FLAP RT INBD SUPPORT STRUT CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
